- 02-21-2004, 06:42 PM
I ended my contest on nov 7 and stopped all gear about 5 weeks before and kept on armidex till the contest. Fina and winny for 6 weeks not very high dosages. its been about 12-14 weeks since last shot. and as a dummy I did not do PCT (learned lesson) I went for blood work last week and my levels total test was 235 and I think my estrogen levels are through the roof. I started getting a thicker layer of skin around my stoamch and lower back, my moods started to become more femine as well which told me it is estrogen increase. Now i did clomid for 10 days amd I got my sanity back becuase I was going thorugh severe depression from low test levels. I'm taking 6 oxoxo right now with clomid 50 mgs a day for another 2-3 days. Is there anything else I can do to help rid body of estrogen levels. i added .5 mgs of armidex a day to help with estrogen control.
- 02-21-2004, 07:08 PM
Your test is atleast coming back up. Click here and read the clomid and PCT advice in this thread. Follow the advice and do it exactly as stated. (or atleast make sure you are doing your clomid correctly, cause i use nolva)
Just do the best you can to match the recommendations and your levels will return. I recommend you take 2 more months off from exos. But thats just me.
- 02-21-2004, 07:09 PM
02-21-2004, 07:18 PM
I can see using HCG when cycleing but HCG at this point will only suppress your natural levels instead. My main goal right now is to get my own going with out supressing it any more. Doctor want to stick me on androgel and i told him that would be defeating the purpose of tryiong to get my natural levels back up to par. i will continue with clomid, tribestan, 6 oxoxox, and .5 armidex a day for another month. thanks for all the help ...
02-21-2004, 07:26 PM
True. Try some nolva, better HPTA stimulation than clomid, also less sides. You can try both, although some people swear by it and others will tell you it won't help any more than using only one of them.Originally Posted by hardasnails1973
02-21-2004, 07:30 PM
I don't think he's already on HRT, just that his doc suggested it because his test was so low (235ng/dl) post cycle. He wants to avoid HRT.Originally Posted by Yimen E.Cricket
02-21-2004, 07:32 PM
Oh, i get it. There i go runnin my mouth again. I will edit my post if that is the case cause i dont need to confuse people. I am confused enough as it is.Originally Posted by supersoldier
02-21-2004, 07:32 PM
yes but I have enough estrogen in my body now from taking armidex during the contest and then just adding nolvadex will increase estrogen levels which are already elevate because of clomid and rebounding from not having any test in my body. Last thing i want is more estrogen in my body. NEed a good laugh ", My female boss goes "I know i have seen a differnce in you, you seem so more empathetic towards our clients and now I guess you know what we go through every month" I just laughed
02-21-2004, 07:38 PM
yes my natural test levels off drugs are in the 800's. And being 200 let me tell you. I i got so weak internally from not having the stregnth the doctors stuck me on laxatives and paxil so I could goto the bathroom thinking it was so kind of colon thing. That ended in a colonscopy (real freaken pleasant). they never did any blood test and just where treating symtpoms not causes like normal doctors do thats why i hate them. I confronted the doctor and said just give me some clomid or nolvadex and it should level me out in about a month. instead he increasd my paxil to 25 mgs a day. I stayed at normal dosages just to take the edge of so i can relax and taket a normal dump. this is what i ahv been dealing with plus looking in the mirror and starting back at me is a blaoted and catabolic body...
02-21-2004, 07:42 PM
I don't think the nolvadex will increase estrogen to any noticeable extent, but it should, I'd say "will" but everybody's different, raise testosterone. What was you LH level like?Originally Posted by hardasnails1973
02-21-2004, 07:42 PM
might as well put some ZMA and/or zinc.Originally Posted by hardasnails1973
I mean, at this point you can use all the help you can get, and you have to get your natural test levels up !
02-21-2004, 07:44 PM
Doctor (DO) said it was low thats all he said and then said to goto see a specialist endochronologist oir would a urologist be even better ?
02-21-2004, 07:50 PM
Endocrinologist would be better. There's a moderator at www.cuttingedgemuscle.com that's a doc, his name is SWALE. You could contact him. He deals with this sort of thing all the time, and I believe you can become his patient online.Originally Posted by hardasnails1973
02-21-2004, 07:52 PM
here is a list of supplements
Dim 200 mgs x 3
6 oxoox 6 before bed
ZMA before bed
6 tribestan a day
50 mgs clomid
.5 mgs armidex
7- keto 100 mgs 2 times a day
70 grams EFAS 1 TBSP olive 1 TBSP flax, 1/2 cup cashews, 1 TBSP MCT, 1 TBSP cocconunt oil
when it comes to supplements i'm extremely knowledge able
i think i had all areas covered
Yes i am familar with swale and i have read all his post and why i decided not to take HCG becuase of the possible further suppression
02-21-2004, 08:07 PM
02-22-2004, 01:39 AM
You are taking two aromatose inhibitors in 6 oxo and arimidex and you are still hving ewstrogen sides? 600 mg of 6 oxos a big dose and .5 arim is pretty decent to. You need to take something like clomid or nolva which has been proven to stimulate LH release, I realize that both clomid and nolva can be characterized as weak estrigens but they act totally differently than estradriol or bad estrogen. The aromatose inhibitors should be titrated off since long term use of arimidex can lower igf1 levels. How long have you been using 6 oxo? If its been awhile I personally will begin to question the validity of certain studies the industry has seen recently. KEEP UP THE EFAs. That is one of the smartest things Ive ever heard anyone in your shoes doing, EFAs do so many good things for your body and they will help you get on your feet faster. Try and spread them out throughout the day if you can. There have been some studies that show a slight decrease in testosterone levels when 7-oxo is used in the doses body builders choose to use, personally i still use it but you may want to try without it for a week or so to see if you recover any faster. Good luck man talk to Swale hes a smart smart man.
02-22-2004, 10:10 AM
i am hitting clomid at 100 mgs a day it been about i say 2.5 weeks and still nada zippo in the old lead pipe. well if my test levels are low i can not can any lean body mass which is really pissing me off and I love to train heavy. I would say going from 800 total test to 200 is quite a shock to the body wouldn;t you say LOL. my stomach muscle are so weak i can barely push to take a crap. My body is extremely sensitive to changes in test levels. For god sake i can take tribestan and feel like I am on cycle when every thing is up and running properly
02-22-2004, 11:32 AM
Contact SWALE. At this point it might be wise to go on HRT for a time while using HCG. Then after that you could taper off all the while using HCG so when you do come off your testes are fully functioning and you can start PCT properly. All this is speculation of course but now you should probably get a consultation with SWALE. It sounds like you have a legit reason to seek medical help.
For answers to board issues, read the Suggestion and News forum at the bottom of the main page.
Similar Forum Threads
- By BigDick in forum Nutrition / HealthReplies: 7Last Post: 11-11-2006, 08:20 PM
- By WYD02 in forum Weight LossReplies: 8Last Post: 03-17-2003, 03:09 AM
- By bigbadboss101 in forum General ChatReplies: 13Last Post: 03-13-2003, 11:27 AM
- By DreamWeaver in forum SupplementsReplies: 23Last Post: 02-12-2003, 09:12 AM
- By latinsteel in forum General ChatReplies: 0Last Post: 02-07-2003, 01:18 PM